Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking femilon for PCOD. Can this tablet cause migraine?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3003 Questions
Can femilon cause migraine. I have been taking this tab from the lat 13 days almost. Shd I stop the use?
I have PCOD variant and I do nit get my period witjout the medicine
Posted Tue, 16 Apr 2013 in Medicines and Side Effects
Answered by Dr. Rhea Chanda 18 minutes later
femilon contains a low dose hormone.It normally doesnt cause migraines. Unless you are sensitive to any active ingredient of the tablet,its safe enough. Its a good drug for PCOS.
Above answer was peer-reviewed by
Follow-up: Taking femilon for PCOD. Can this tablet cause migraine? 4 minutes later
I hope this does not cause weight gain. Can I lose weight with Femilon.Also, why am i getting migraine attacks everyday?

my height is 5.4 and weight 60. i want to lose weingt and do not want to gain. Advise me somthing. please.

So I should continue this tab as i have been advised to take this for 3 months.
Answered by Dr. Rhea Chanda 6 minutes later
PCOS causes weight gain.The pills nowadays have low dose hormones which dont cause as much weight gain as before. Diet and physical exercise are a must. I would suggest that you complete the course. If the migraine is manageable by medication,that should solve the problem.
1. Maintain a diet chart. Consult a dietician.
2. Record your weight on the 1st of every month
3. Physical exercise is a must
4.Complete the femilon course.
5.You can take paracetamol/ibuprofen for headache
6.If at all your symptoms are not managed you may have to change the brand of the medicine.Consult your doctor for that.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor